zbMATH — the first resource for mathematics

On the intersection number of the path of a diffusion and chains. (English) Zbl 0478.58031

58J65 Diffusion processes and stochastic analysis on manifolds
58A12 de Rham theory in global analysis
60J65 Brownian motion
58A10 Differential forms in global analysis
60J60 Diffusion processes
55M25 Degree, winding number
PDF BibTeX Cite
Full Text: DOI
[1] G. de Rham: Varietes Differentiates. Hermann (1960).
[2] N. Ikeda and S. Manabe: Integral of differential forms along the path of diffusion processes (to appear). · Zbl 0462.60056
[3] N. Ikeda and S. Manabe: Stochastic integral of differential forms and its applications. Proc. Internat. Conf. on Stoch. Analysis (ed. by A. Friedman and M. Pinsky) Northwestern Univ., pp. 175-185 (1978). · Zbl 0451.60060
[4] H. P. McKean: Stochastic Integrals. Academic Press (1969). · Zbl 0191.46603
[5] E. H. Spanier: Algebraic Topology. McGraw-Hill (1966). · Zbl 0145.43303
[6] H. Watanabe: Potential operator of a recurrent strong Feller process in the strict sense and boundary value problem. J. Math. Soc. Japan, 16, 83-95 (1964). · Zbl 0139.34604
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.